Digoxin is a medication that is used to treat heart failure. It can also be prescribed for other conditions such as atrial fibrillation and congestive heart disease. If you are taking digoxin, it is important to know the signs of toxicity so you can get treatment quickly if necessary.
There are several signs of digoxin toxicity, including:
sweating -pale skin colour or paleness
nausea and vomiting
confusion and disorientation.
The most common symptom is a fast heart rate. Other symptoms include dizziness, shortness of breath, fainting spells, headache and muscle weakness. These can be warning signs that you have taken too much medication or your condition has worsened due to an underlying illness or infection.
If you experience any one of these symptoms after taking the medicine, contact your doctor immediately. This blog post provides information about Digoxin Toxicity in order to help people identify and treat this issue quickly.